# SDR CALA2011120600782

- Difficulty date: December 2, 2011
- Submitted: January 31, 2012
- Operation: Air carrier
- Aircraft: N14240
- Make and model: Boeing 737824
- Aircraft serial: 28952
- Aircraft time: 40,543 hours, 14,990 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 147A57102
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN G4B GALLEY RIGHT O/B FLOOR MAT SECTION FOUND CORROSION DURING FLOOR PANEL OPEN-UP (FLOOR PNL OPEN-UP FOR FERRULE REPLACEMENT AT STA 990 RBL 30 - RBL 40 CABIN STA 990 RBL 30-RBL 40 FLOOR HAT SECTION REPLACED AS PER SRM 51-10-02 AND FASTENER INSTALLED AS PER SRM 51-40-02.
